feeling frustrated

Pauline - posted on 10/01/2015 ( 1 mom has responded )




I have a 10yr old son whom is currently taking abilify 5 mg, his behaviors are starting to drain the life out of me. there are days when he is having a great day and then there are times when he can't make it an hour in school. I am starting to feel like a horrible mother because I have yet found a way to help through this. at first I used to think that he was just spoiled but I am starting to realize that some of this is out of control. He has been diagnosed with Intermittent explosive disorder and I don't think that just taking Abilify is helping. It is the worse feeling in the world when you feel like you can't help your children.


Sarah - posted on 10/01/2015




I am a nurse and I work in the school with SN kids and a work at a camp with SN clients. Is Abilify his only med? That is unusual IMO, usually abilify gets added to bump up the effects of another medication. This is not your fault and you are doing what you can. Has he seen a pediatric neuropsychiatrist? That doc will be on the cutting edge of all the best meds and treatments. Have you tired eliminating all artificial coloring from his diet? That seems to be helping the kids at school.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms